Fem-Prin Multi-Ingredient Menstrual Pain Reliever

$5.39

A menstrual relief medication to alleviate the pain, water weigh gain, bloating, and fatigue associated with PMS.

Description

  • Menstrual symptoms, multi-ingredient, pain reliever
  • Active Ingredients per tablet:
    • Acetaminophen 194.4 mg
    • Aspirin 225.8 mg
    • Caffeine 32.4 mg
  • Sugar free
  • Convenient, easy-to-use, bilingual dispenser box
  • 50 packets of 2 tablets, (100 total tablets)

Additional information

Weight 3 oz
Dimensions 1 × 1 × 1 in